# SDR AALA20140817004

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 57,268 hours, 7,313 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HIGH FREQUENCY RADIOS INOPERATIVE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT & RT ANTENNA COUPLERS & HIGH FREQUENCY TRANSCEIVERS MPN 8220990004.  SYS GND CHECKED NORMAL OPERATION CLOSED.
